Публикация №4781

Название публикацииPERTURBATION BOUNDS AND TRUNCATIONS FOR A CLASS OF MARKOVIAN QUEUES
Название на другом языке
Тип публикацииСтатья
ИзданиеQueueing Systems
ИздательНе задан
ISBN0257-0130
DOI10.1007/s11134-013-9388-0
Год издания2014
Том76
Номер2
ГлаваНе задан
Страницы205-221
АннотацияНе задан
Авторы(ИПИ РАН) Коротышева Анна Владимировна
(ИПИ РАН) Сатин Яков Александрович
Бенинг Владимир Евгеньевич
Зейфман Александр Израилевич
Королев Виктор Юрьевич
ссылка в Internethttp://link.springer.com/article/10.1007%2Fs11134-013-9388-0
РИНЦ10
WoS6
Цитируемые
публикации авторов
ИПИ РАН

(2012) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITY WITH APPLICATIONS TO POISSON AND MIXED POISSON RANDOM SUMS

(2010) BOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(2013) ON A QUEUEING MODEL WITH GROUP SERVICES

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(2009) ON THE NONSTATIONARY ERLANG LOSS MODEL

(2013) ON THE RATE OF CONVERGENCE AND TRUNCATIONS FOR A CLASS OF MARKOVIAN QUEUEING SYSTEMS

(2012) PERTURBATION BOUNDS FOR MT/MT/N QUEUE WITH CATASTROPHES

(1989) PROPERTIES OF A SYSTEM WITH LOSSES IN THE CASE OF VARIABLE RATES

(1991) QUALITATIVE PROPERTIES OF INHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1998) STABILITY OF BIRTH-AND-DEATH PROCESSES

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2008) МАРКОВСКИЕ ЦЕПИ И МОДЕЛИ С НЕПРЕРЫВНЫМ ВРЕМЕНЕМ / CONTINUOUS-TIME MARKOV CHAINS AND MODELS

(2011) ОБ ОДНОМ КЛАССЕ МАРКОВСКИХ СИСТЕМ ОБСЛУЖИВАНИЯ / ON A CLASS OF MARKOVIAN QUEUES